# SDR FDEA202303200470

- Difficulty date: March 20, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 74,538 hours, 18,062 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Support
- Part number: AGA71705
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BELOW FLOORPANEL 183HB FOUND LOWER SUPPORT CRACKED AT STATION   1841. CENTER CARGO BELOW FLOOR PANEL 183HB LOWER SUPPORT CRACKED AT STATION 1841   REMOVED AND REPLACED PER SRM 51-31-01-0G. SUPPORT FABRICATED PER DOUGLAS DRAWING   AGA7170 REVISION T. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
